# SDR 75431

- Difficulty date: January 23, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- Aircraft time: 22,733 hours, 32,858 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON TAXI OUT THE GEAR TRANSIT INDICATION ILLUMINATED AND GEAR WARNING HORN SOUNDED. CREW STOPPED, SHUT DOWN ENGINES AND DEPLANED PAX ON TAXI WAY. NO FURTHER INCIDENTS.
